IEEE - Institute of Electrical and Electronics Engineers, Inc. - A noniterative method for the design of linear robust controllers

Author(s): F. Jabbari ; W.E. Schmitendorf
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1990
Volume: 35
Page Count: 4
Page(s): 954 - 957
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.58512
Regular:

A procedure for determining a linear control law which guarantees asymptotic stability for an uncertain system is derived. Using an elementary matrix identity, an alternative proof of the... View More

Advertisement